Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On pills, got menses in the pill break period, had bleeding post intercourse. Pregnancy chance?

Hi, Dr. I m worried because I started taking pills last month. After taking the 21 tablet I had my period in the fourth day of 7 days pill break. On the 8th day I started taking the new pack 4 days after that me and my husband had a contact and he ejaculated inside. It was our first time to have a contact again after 3 months because he s working abroad. When we had a contact I also bleed a little. Could I get pregnant? or Is there something wrong with me?
Asked On : Fri, 14 Dec 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor